# SDR USAABB96052

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - MAINTENANCE FOUND EIGHT SEAT MOUNTED EMERGENCY LIGHT BATTERIES BAD AND REPLACED THEM.  LOCATED IN POSITIONS 1 AND 4 THROUGH 10.  (M)
